2025 America's Credit Unions Government Affairs Conference

Michigan Schedule of Events & Hill Visits

As of 3/3/25

Monday, March 3rd

No scheduled Michigan events or Hill visits

Tuesday, March 4th

- uoouu,, - iui oii - i	
2:15- 2:45pm	Meet with Representative Kristen McDonald Rivet Location: 1408 Longworth HOB Note: Please arrive 15 minutes prior to the start of the meeting and allow for extra time to get through security.
2:30 3:00pm	Meet with Representative Debbie Dingell Location: Meet outside of 2123 Rayburn HOB (Energy & Committee Committee hearing room) Note: Please arrive 15 minutes prior to the start of the meeting and allow for extra time to get through security.
3:00- 3:30pm	Meet with Representative Hillary Scholten Location: 1317 Longworth HOB Note: Please arrive 15 minutes prior to the start of the meeting and allow for extra time to get through security.
3:45- 4:15pm	Meet with Representative Lisa McClain Location: 549 Cannon HOB Note: Please arrive 15 minutes prior to the start of the meeting and allow for extra time to get through security.
4:00- 4:30pm	Meet with Representative Rashida Tlaib Location: 2438 Rayburn HOB Note: Please arrive 15 minutes prior to the start of the meeting and allow for

5:00- Meet with Representative Jack Bergman

5:30pm **Location:** 549 Cannon HOB

Note: Please arrive 15 minutes prior to the start of the meeting and allow for

extra time to get through security.

extra time to get through security.

Wednesday, March 5th

10:30- Meet with U.S. Senator Elissa Slotkin

11:00am Location: Room 201-00 in the Senate Visitors Center of the U.S. Capitol

Building

Note: Please arrive 15 minutes prior to the start of the meeting and allow for extra time to get through security. Use public entrance to Capitol Visitors

Center.

11:00- Meet with U.S. Senator Gary Peters

11:30am **Location:** Room 201-00 in the Senate Visitors Center of the U.S. Capitol

Building

Note: Please arrive 15 minutes prior to the start of the meeting and allow for extra time to get through security. Use public entrance to Capitol Visitors

Center.

12:00- **Meet with Representative Shri Thanedar**

12:30pm **Location:** 154 Cannon HOB

Note: Please arrive 15 minutes prior to the start of the meeting and allow for

extra time to get through security.

1:15- Meet with Representative Haley Stevens

1:45pm **Location:** 1539 Longworth HOB

Note: Please arrive 15 minutes prior to the start of the meeting and allow for

extra time to get through security.

2:30 Meet with Representative Tom Barrett

2:45pm **Location:** 1539 Longworth HOB

Note: Please arrive 15 minutes prior to the start of the meeting and allow for

extra time to get through security.

2:30- Meet with Representative Tim Walberg

3:00pm **Location:** 2266 Rayburn HOB

Note: Please arrive 15 minutes prior to the start of the meeting and allow for

extra time to get through security.

3:00- Meet with Representative John Moolenaar

3:30pm **Location:** 1539 Longworth HOB

Note: Please arrive 15 minutes prior to the start of the meeting and allow for

extra time to get through security.

4:00- Meet with Representative Bill Huizenga

4:30pm **Location:** 2232 Rayburn HOB

Note: Please arrive 15 minutes prior to the start of the meeting and allow for extra time to get through security.

4:30- Meet with Representative John James

5:00pm **Location:** 1539 Longworth HOB

Note: Please arrive 15 minutes prior to the start of the meeting and allow for

extra time to get through security.

Special Event-

We've confirmed a Wednesday evening tour of the U.S. Capitol Building led by Representative Jack Bergman and staff. Please email Todd Jorns (todd.jorns@mcul.org) by 5pm on Tuesday, March 4th if you would like to attend the tour. Rep. Bergman's office will need to let U.S. Capitol Police know how many people we are bringing.

Time & Location: Please arrive no later than 8pm outside of the Cannon House Office Building, at the corner of Independence Ave. SE and New Jersey Ave. SE. (see map below, meet by red circle). At 8pm Rep. Bergman and staff will lead our group across Independence Ave. to the Capitol Building. We'll be led on a tour of the inside of the Capitol.

